Fixed point results for generalized contractions in S-metric spaces
Fixed point results for generalized contractions in S-metric spaces

Khalil Javed; Fahim Uddin; Faizan Adeel; Muhammad Arshad; Hossein Alaeidizaji; Vahid Parvaneh

Volume 3, Issue 2 , June 2021, , Pages 27-39

https://doi.org/10.30495/maca.2021.1929557.1009

Abstract
  In this paper, we discuss the existence of a fixed point for a generalized contraction in S-metric spaces. We furnish some examples in support of our main results. Our results generalize ...  Read More
A new version of the Hahn Banach theorem in b-Banach spaces
A new version of the Hahn Banach theorem in b-Banach spaces

Mohammad Reza Haddadi; Hossein Alaeidizaji; Vahid Parvaneh

Volume 3, Issue 3 , September 2021, , Pages 27-32

https://doi.org/10.30495/maca.2021.1929965.1011

Abstract
  In this paper, we introduce the notion of b-Banach spaces and we present some examples. Also, we give an important extension of the Hahn-Banach theorem in a $b$-Banach space with an ...  Read More
Quasi fixed points of contractions on semi cone metric spaces
Quasi fixed points of contractions on semi cone metric spaces

Gurusamy Siva

Volume 4, Issue 4 , December 2022, , Pages 27-37

https://doi.org/10.30495/maca.2022.1956857.1058

Abstract
  In this article, the concept of semi-metric spaces is extended to semi-cone metric spaces. Also, some theorems for quasi-fixed points of Banach contractions, Kannan's contractions, ...  Read More
Certain dense subalgebras of continuous vector-valued operator algebras
Certain dense subalgebras of continuous vector-valued operator algebras

Abbasali Shokri

Volume 2, Issue 1 , April 2020, , Pages 28-34

https://doi.org/10.30495/maca.2020.679855

Abstract
  Let X be a compact metric space with at least two elements, B be a unital commutative Banach algebra over the scalar field F=R or C, and α in R with 0<α≤1. Suppose ...  Read More
Bicomplex valued bipolar metric spaces and fixed point theorems
Bicomplex valued bipolar metric spaces and fixed point theorems

Siva Gurusamy

Volume 4, Issue 1 , January 2022, , Pages 29-43

https://doi.org/10.30495/maca.2021.1944542.1037

Abstract
  The concept of bicomplex valued bipolar metric space is introduced in this article, and some properties are derived. Also, some fixed point results of contravariant maps satisfying ...  Read More
Some results on disjointness preserving Fredholm operators between certain Banach function algebras
Some results on disjointness preserving Fredholm operators between certain Banach function algebras

Lida Mousavi; Sedigheh Hosseini

Volume 3, Issue 1 , February 2021, , Pages 32-39

https://doi.org/10.30495/maca.2021.1924698.1002

Abstract
  For two algebras $\A$ and $\B$, a linear map $T : \A \lo \B$ is disjointness preserving if $x \cdot y = 0$ implies $Tx \cdot Ty = 0$ for all $x, y \in \A$ and is said ...  Read More
On Palais method in b-metric like spaces
On Palais method in b-metric like spaces

Nikola Mirkov; Zoran D. Mitrovic; Mudasir Younis; Stjan Radenovic

Volume 3, Issue 3 , September 2021, , Pages 33-38

https://doi.org/10.30495/maca.2021.1932449.1015

Abstract
  This paper aims to prove that the Lipschitz constant in the Banach contraction principle belongs to the whole interval [0, 1) for all the six classes of spaces viz. metric spaces, b-metric ...  Read More
A new notion of affine sets
A new notion of affine sets

Paulraj Gnanachandra; Mohan Arunkumar

Volume 2, Issue 1 , April 2020, , Pages 35-42

https://doi.org/10.30495/maca.2020.679857

Abstract
  In this paper, we investigate the behaviour of e-convex sets and e-affine sets. Moreover, some notions like S(e,a,ρ,α) and e-affine cones are introduced and discussed. We ...  Read More
Exact controllability and continuous dependence of solution of a conformable fractional control system
Exact controllability and continuous dependence of solution of a conformable fractional control system

Sanjukta Das

Volume 4, Issue 2 , April 2022, , Pages 35-46

https://doi.org/10.30495/maca.2022.1947815.1042

Abstract
  The exact controllability of a conformable fractional differential system is established in this paper. The system is described by a non-densely defined linear part satisfying the Hille ...  Read More
Extension of the double Newton's method Convergence Order via the Bi-variate power series weight function for Solving Nonlinear Models.
Extension of the double Newton's method Convergence Order via the Bi-variate power series weight function for Solving Nonlinear Models.

Oghovese Ogbereyivwe; Simon Ajiroghene Ogumeyo

Volume 4, Issue 3 , June 2022, , Pages 35-46

https://doi.org/10.30495/maca.2022.1954323.1052

Abstract
  This manuscript put forward one and two-parameter families of modified double Newton iterative structure with convergence order six, for approximation of the solution of nonlinear model. ...  Read More
Weakly principally quasi-Baer rings and generalized triangular matrix rings
Weakly principally quasi-Baer rings and generalized triangular matrix rings

Kamal Paykan

Volume 3, Issue 1 , February 2021, , Pages 39-45

https://doi.org/10.30495/maca.2021.1925653.1004

Abstract
  A ring $R$ is called weakly principally quasi-Baer or simply (weakly p.q.-Baer) if the right annihilator of a principal right ideal is right $s$-unital by right semicentral ...  Read More
On quasi hemi-slant submanifolds of LP-cosymplectic manifolds
On quasi hemi-slant submanifolds of LP-cosymplectic manifolds

Siddesha M S; Praveena M M; Bagewadi C S

Volume 3, Issue 3 , September 2021, , Pages 39-49

https://doi.org/10.30495/maca.2021.1934998.1016

Abstract
  In this paper, we define and study quasi Hemi-slant submanifolds of Lorentzian almost contact metric manifolds. We mainly concern with quasi Hemi-slant submanifolds of LP-cosymplectic ...  Read More
A modified Taylor-series for solving a Fredholm integral equation of the second kind
A modified Taylor-series for solving a Fredholm integral equation of the second kind

Majid Amirfakhrian; Seyyed Mahmood Mirzaei

Volume 4, Issue 4 , December 2022, , Pages 39-48

https://doi.org/10.30495/maca.2022.1956497.1056

Abstract
  In this paper, we propose a Taylor series expansion method for the second kind of Fredholm integral equation with smooth kernels. This method converts the integral equation into a linear ...  Read More
Some coupled coincidence point results in partially ordered metric spaces
Some coupled coincidence point results in partially ordered metric spaces

Laya Fadakar; Huseyin Işık; Shirin Tavakoli; Arezo Mardzad

Volume 3, Issue 2 , June 2021, , Pages 40-54

https://doi.org/10.30495/maca.2021.1929674.1010

Abstract
  In this paper, we introduce the notion of partial-compatibility of mappings in an ordered partial metric space and use this notion to establish coupled coincidence point theorems for ...  Read More
Multiplicity results for the nonlinear p-Laplacian fractional boundary value problems
Multiplicity results for the nonlinear p-Laplacian fractional boundary value problems

Tawanda Gallan Chakuvinga; Fatma Serap Topal

Volume 3, Issue 4 , December 2021, , Pages 41-62

https://doi.org/10.30495/maca.2021.1938349.1026

Abstract
  This paper investigates the existence of single and multiple positive positive solutions of fractional differential equations with p-Laplacian by means of the Green's function properties, ...  Read More
Stability of cosine type functional equations onmodule extension Banach algebras
Stability of cosine type functional equations onmodule extension Banach algebras

Abbas Zivari-Kazempour

Volume 1, Issue 1 , February 2019, , Pages 44-49

https://doi.org/10.30495/maca.2021.679842

Abstract
  Let A be a Banach algebra and X be a Banach A-bimodule. In this paper we investigate the stability of the cosine type functional equation φ(ab,a·y+x·b)=φ(ab,x·b-a·y)=2φ(a,x)φ(b,y),on ...  Read More
Homotopy Perturbation Method with the help of Adomian decomposition method for nonlinear problems
Homotopy Perturbation Method with the help of Adomian decomposition method for nonlinear problems

Soumeyeh Khaleghizadeh

Volume 4, Issue 1 , January 2022, , Pages 45-51

https://doi.org/10.30495/maca.2021.1944809.1038

Abstract
  This paper concerns He's Homotopy Perturbation Method (HPM) which has been applied to solve some nonlinear differential equations. In HPM, at first, we construct a homotopy that satisfies ...  Read More
A proof of the Cauchy--Schwarz inequality from the change of reference frame
A proof of the Cauchy--Schwarz inequality from the change of reference frame

Nicola Fabiano

Volume 3, Issue 1 , February 2021, , Pages 46-47

https://doi.org/10.30495/maca.2021.1927475.1005

Abstract
  Inspired by [1] a proof of the Cauchy--Schwarz inequality is given by considering the transformation between two different inertial reference frames.  Read More
Notes on the stability of multimixed additive-quartic mappings
Notes on the stability of multimixed additive-quartic mappings

Yousef Ebrahimdoost

Volume 4, Issue 2 , April 2022, , Pages 47-56

https://doi.org/10.30495/maca.2022.1949403.1045

Abstract
  In this article, we prove the Hyers-Ulam stability of multimixed additive-quartic functional equations in the setting of Banach spaces by applying a fixed point method and moreover ...  Read More
On fixed point results in $F $-metric space with applications to neutral differential equations
On fixed point results in $F $-metric space with applications to neutral differential equations

Shehu Shagari Mohammed; Yahaya Sirajo; Ibrahim Aliyu Fulatan

Volume 4, Issue 3 , June 2022, , Pages 47-62

https://doi.org/10.30495/maca.2022.1952999.1050

Abstract
  In this paper, a new concept of Ciric-Kannan -$\alpha-\psi$-contractions in the setting of $F $-metric space is introduced. Using this idea, endowed with suitable hypotheses, some fixed ...  Read More
Stability of quartic functional equation in paranormed spaces
Stability of quartic functional equation in paranormed spaces

Karthikeyan Subramani; Choonkil Park; John Michael Rassias

Volume 3, Issue 1 , February 2021, , Pages 48-58

https://doi.org/10.30495/maca.2021.1924046.1001

Abstract
  In this paper, we prove the Ulam-Hyers stability of the following quartic functional equation in paranormed spaces using both direct and fixed point methods.  Read More
Mathematical analysis of regenerative point graphical technique (RPGT )
Mathematical analysis of regenerative point graphical technique (RPGT )

Shakuntla Singla; Pooja Dhawan

Volume 4, Issue 4 , December 2022, , Pages 49-56

https://doi.org/10.30495/maca.2022.1964808.1062

Abstract
  In this paper, the behavioural analysis of a single-unit subdivision after a complete failure using the Regenerative Point Graphical Technique (RPGT) is discussed. Initially, the unit ...  Read More
Partially ordered cone metric spaces and coupled fixed point theorems via $\alpha$-series
Partially ordered cone metric spaces and coupled fixed point theorems via $\alpha$-series

Samira Hadi Bonab; Rasoul Abazari; Ali Bagheri Vakilabad

Volume 1, Issue 1 , February 2019, , Pages 50-61

https://doi.org/10.30495/maca.2019.679847

Abstract
  This research tends to focus on proving the results of coupled fixed point in partially ordered cone metric spaces by imposing some condition on a self-mapping and a sequence of mappings ...  Read More
Some approximations for an equation in modular spaces
Some approximations for an equation in modular spaces

Mehdi Salehi Barough

Volume 3, Issue 3 , September 2021, , Pages 51-64

https://doi.org/10.30495/maca.2021.1935651.1018

Abstract
  In this paper, we introduce and obtain the general solution of a new mixed type quadratic-cubic functional equation. We investigate the stability of such functional equations in the ...  Read More
Common fixed point results for ω-compatible and ω-weakly compatible maps in modular metric spaces
Common fixed point results for ω-compatible and ω-weakly compatible maps in modular metric spaces

Ljiljana R Paunovic; Parveen Kumar; Savita Malik; Manoj Kumar

Volume 4, Issue 1 , January 2022, , Pages 53-70

https://doi.org/10.30495/maca.2021.1944432.1036

Abstract
  The aim of this paper is to prove a common fixed point theorem for two pairs of $\omega$-compatible and $\omega$-weakly compatible maps for extending and generalizing the results of ...  Read More